# SDR SWAA2024052886910

- Difficulty date: May 17, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W O/B AFT FLAP; I/B AFT CORNER DISBONDED<[01] FINAL STATEMENT: REMOVED DAMAGE DELAMINATED UPPER AND LOWER SKINS ON L/W O/B AFT FLAP WEDGE I/B CORNER AS PER B737 SWRM 51-70-10-2R-4. PARAG. (7-A-1). INSTALLED HOT BONDER PERMANENT REPAIR AT L\W O\B AFT FLAP ON I\B CORNER UPPER AND LOWER SURFACE PER B737 SRM 57-53-01-2R-14 AND B737 SRM 51-70-10-2R-0PARAGRAPH (20.B) MATERIAL USED FIM ADHES AF 163-2K-06 PO#2053056 AND TOOL USED TEMPERATURE CONTROL ID:170006 DUE DATE 6/1/24.;[02] VERIFIED STEP 1;[03] CORRECTION: UPDATE MEASUREMENT TABLE
